# SDR SWIA2019061145966

- Difficulty date: June 11, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 40,034 hours, 33,825 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE ON R MAIN GEAR DURING APPROACH. THEN A THUD WAS HEARD, THE MESSAGE CLEARED, AND WE RECEIVED A DOWN AND LOCKED INDICATION. CONTINUED FOR A NORMAL LANDING. (FLT#5305) REMOVED AND REPLACED MLG SELECTOR VALVE IAW AMM. PERFORMED OPERATIONAL CHECK IAW AMM. SWUNG GEAR MULTIPLE TIMES AND PERFORMED FREE FALLS. OPS CHECK GOOD, NO LEAKS NOTED.
